JournalsprimsVol. 20, No. 4pp. 693–703

On an Abstract Differential Equation and Its Application to Positive Eigenvalues of Schrödinger Operators

  • Man W. Wong

    York University, Toronto, Ontario, Canada
On an Abstract Differential Equation and Its Application to Positive Eigenvalues of Schrödinger Operators cover
Download PDF

Abstract

A second order differential equation in Hilbert space is shown to have only trivial solutions. This functional analytic result is then used to derive an upper bound for the set of positive eigenvalues of the one-body Schrödinger operator.

Cite this article

Man W. Wong, On an Abstract Differential Equation and Its Application to Positive Eigenvalues of Schrödinger Operators. Publ. Res. Inst. Math. Sci. 20 (1984), no. 4, pp. 693–703

DOI 10.2977/PRIMS/1195181107